# SDR CALA2017051201364

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 65,660 hours, 16,204 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 2454
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 65,659 hours, 16,204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST PRESSURAZATION IN FLT AT FL380 ACCOMPLISHED AUTO CABIN PRESSURE CONTROLLERS TEST IAW AMM 21-31-00-705-085 NO FAULTS NOTED TEST PASSED, ACP MANUAL MODE CONTROL TEST IAW AMM 21-31-00-715-001 NO FAULTS NOTED TEST PASSED,ACP CABIN PRES OUTFLOW VALVE INSPECTION/CHECK FOUND NORMAL IAW AMM 21-31-03-202038. PRESSURIZED ACFT WITH APU TO 6PSI DIFF PRESSURE HELD FOR 10MINS NO FAULTS NOTED. REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE IAW AMM 21-31-03-402-010. R & R OVERBOARD EXHAUST VALVE IAW AMM 21-58-05. OPS CHECK GOOD. REMOVED AND REPLACED RELAY K10442. SYSTEM OPS CHECK GOOD IAW 21-58-05-700-801.
